Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2015

On the (1,1)-tensor bundle with Cheeger-Gromoll type metric

Aydın Gezer, MURAT ALTUNBAŞ

PROCEEDINGS OF THE INDIAN ACADEMY OF SCIENCES-MATHEMATICAL SCIENCES Cilt 125 · Sayı 4 · ss. 569–576 · 01.11.2015
DOI ile aç

Özet

The main purpose of the present paper is to construct Riemannian almost product structures on the (1, 1)-tensor bundle equipped with Cheeger-Gromoll type metric over a Riemannian manifold and present some results concerning these structures.

Atıf için künye

Gezer, A., & ALTUNBAŞ, M. (2015). On the (1,1)-tensor bundle with Cheeger-Gromoll type metric. PROCEEDINGS OF THE INDIAN ACADEMY OF SCIENCES-MATHEMATICAL SCIENCES, 125(4), 569–576. https://doi.org/10.1007/s12044-015-0221-z

BibTeX
@article{gezer2015-73784,
  author = {Gezer, Aydın and ALTUNBAŞ, MURAT},
  title = {On the (1,1)-tensor bundle with Cheeger-Gromoll type metric},
  journal = {PROCEEDINGS OF THE INDIAN ACADEMY OF SCIENCES-MATHEMATICAL SCIENCES},
  year = {2015},
  volume = {125},
  number = {4},
  pages = {569--576},
  issn = {0253-4142},
  doi = {10.1007/s12044-015-0221-z},
  url = {https://akademik.atauni.edu.tr/yayinlar/73784-on-the-11-tensor-bundle-with-cheeger-gromoll-type-metric}
}